# SDR SWIA202156595

- Difficulty date: January 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT SERVICE DOOR SILL   (C-CHECK) RO 3/4/2021   REPLACED SERVICE DOOR SILL ANGLE REF DWG SH670-31950 REV . Y CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
